Acta Mathematica, 2018

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this year (12 articles)

Volume 220, Issue 1

[1] The global non-linear stability of the Kerr–de Sitter family of black holes

Peter Hintz University of California at Berkeley András Vasy Stanford University

Mathematical Physics mathscidoc:1911.43020

Acta Mathematica, 220, (1), 1 – 206, 2018
[ Download ] [ 2019-11-26 16:34:33 uploaded by actaadmin ] [ 368 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 220, Issue 2

[1] Semiclassical measures on hyperbolic surfaces have full support

Semyon Dyatlov University of California, Berkeley and Massachusetts Institute of Technology Long Jin Yau Mathematical Science Center, Tsinghua University

Analysis of PDEs Dynamical Systems mathscidoc:1808.03001

Best Paper Award in 2018

Acta Mathematica, 220, (2), 297 – 339, 2018
[ Download ] [ 2018-08-06 16:02:33 uploaded by jinlong ] [ 1037 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Algebraic actions of discrete groups: the p-adic method

Serge Cantat IRMAR,CNRS Junyi Xie IRMAR,CNRS

Dynamical Systems mathscidoc:1908.01002

Silver Award Paper in 2020

Acta Mathematica, 220, (2), 239 – 295, 2018
[ Download ] [ 2019-08-21 18:28:11 uploaded by xiejunyi ] [ 363 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Simple homotopy equivalence of nearby Lagrangians

Mohammed Abouzaid Columbia University Thomas Kragh Uppsala University

K-Theory and Homology mathscidoc:1911.43021

Acta Mathematica, 220, (2), 207 – 237, 2016
[ Download ] [ 2019-11-26 16:37:24 uploaded by actaadmin ] [ 445 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Stable rationality of quadric surface bundles over surfaces

Brendan Hassett Brown University Alena Pirutka New York University Yuri Tschinkel New York University

Algebraic Geometry mathscidoc:1911.43022

Acta Mathematica, 220, (2), 341 – 365, 2018
[ Download ] [ 2019-11-26 16:59:58 uploaded by actaadmin ] [ 319 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Convergence and divergence of formal CR mappings

Bernhard Lamel Universität Wien Nordine Mir Texas A&M University at Qatar

Differential Geometry mathscidoc:1911.43023

Acta Mathematica, 220, (2), 367 – 406, 2018
[ Download ] [ 2019-11-26 17:04:45 uploaded by actaadmin ] [ 250 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 221, Issue 1

[1] Character bounds for finite groups of Lie type

Roman Bezrukavnikov Massachusetts Institute of Technology Martin W. Liebeck Imperial College Aner Shalev Hebrew University Pham Huu Tiep Rutgers University

Arithmetic Geometry and Commutative Algebra mathscidoc:1911.43024

Acta Mathematica, 221, (1), 1 – 57, 2018
[ Download ] [ 2019-11-28 11:26:52 uploaded by actaadmin ] [ 271 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] On the structure of band edges of 2-dimensional periodic elliptic operators

Nikolay Filonov Steklov Mathematical Institute Ilya Kachkovskiy Michigan State University

Functional Analysis mathscidoc:1911.43025

Acta Mathematica, 221, (1), 59 – 80, 2018
[ Download ] [ 2019-11-28 11:29:14 uploaded by actaadmin ] [ 320 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Restriction estimates using polynomial partitioning II

Larry Guth Massachusetts Institute of Technology

Classical Analysis and ODEs mathscidoc:1911.43026

Acta Mathematica, 221, (1), 81-142, 2018
[ Download ] [ 2019-11-28 11:34:49 uploaded by actaadmin ] [ 281 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Examples of finite free complexes of small rank and small homology

Srikanth B. Iyengar University of Utah Mark E. Walker University of Nebraska

Arithmetic Geometry and Commutative Algebra mathscidoc:1911.43027

Acta Mathematica, 221, (1), 143 – 158, 2017
[ Download ] [ 2019-11-28 11:37:03 uploaded by actaadmin ] [ 263 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Isoperimetric characterization of upper curvature bounds

Alexander Lytchak Universit¨at K¨oln Stefan Wenger University of Fribourg

Metric Geometry mathscidoc:1911.43028

Acta Mathematica, 221, (1), 159 – 202, 2018
[ Download ] [ 2019-11-28 11:43:28 uploaded by actaadmin ] [ 324 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 221, Issue 2

[1] On topological cyclic homology

Thomas Nikolaus Universität Münster Peter Scholze Universität Bonn

K-Theory and Homology mathscidoc:1911.43019

Acta Mathematica, 221, (2), 203 – 409
[ Download ] [ 2019-11-26 16:26:58 uploaded by actaadmin ] [ 447 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved